26) On characterization of monomial representations of discrete supersolvable groups (jointly with Pooja Singla), preprint 2017

25) On monomial representations of finitely generated nilpotent groups (jointly with Pooja Singla), preprint 2017

24) Analytic model of doubly commuting contractions (jointly with T. Bhattacharyya and J Sarkar), Oper. Matrices 11 (2017), no.1, 101-113

23) Asymptotics of Harish-Chandra expansions, bounded hypergeometric functions associated to root systems and applications (jointly with A. Pasquale and S. Pusti), Adv. Math. 252 (2014), 227-259.

22) Lacunary Fourier series and a qualitatibe uncertainty principle on compact Lie groups (jointly with A. Sitaram), Proc. Indian Acad. Sci. 121 (2011), no.1, 77-81.

21) Analogues of the Wiener-Tauberian and Schwartz theorems for radial functions on symmetric spaces, (jointly with A. Sitaram),   Pacific J. Math. 249 (2011), no.1, 199-210

20) Support theorems on R^n and non compact symmetric spaces (jointly with Amit Samanta), J. Funct. anal. 259 (2010), no.10, 2587-2612.

19) Spherical means with centers on a hyperplane in even dimensions, (jointly with Rakesh) , Inverse Problems 26 (2010), no.3, 035014, 12pp.

18) Segal-Bargmann transform and Paley-Wiener theorems on $M(2)$, (jointly with Suparna Sen),  Proc. Indian. Acad. Sci. 120 (2010), no.2. 169-183.

.17) Benedicks' theorem for the Heisenberg group, (jointly with P. K. Ratnakumar), Proc. Amer. Math. Soc 138 (2010), no.6, 2135-2140.

16) Wiener-Tauberian theorems for L^1(K\G/K),  Pacific J. Math. 241 (2009), no.1, 117-126.

15) L^p Wiener-Tauberian theorems for M(2), (jointly with Rama Rawat), Math. Z. 265 (2010), no.2, 437-449.

14)  Approximation by K-finite functions on L^p spaces , (jointly with  Rama Rawat and S. K. Ray), Israel. J. Math. 161 (2007), 187-207.

13) A spectral Paley-Wiener theorem for the Heisenberg group and a support theorem for the twisted spherical means on C^n (jointly with S. Thangavelu) Ann. Inst. Fourier  (Grenoble) 56 (2006), no.2, 459-473.

12)  Isotopic familes of  contact manifolds for elliptic PDE (jointly with M. L. Agranovsky), Proc. Amer. Math. Soc. 134 (2006), no.7 2117-2123.

11)  Injectivity of the spherical mean operator on concial manifolds of  spheres (jointly with M. L. Agranovsky)  Siberian Math. J.  45 (2004), no.4
597-605 (special volume dedicated to 75th birthday of Prof. Y. G . Reshetnyak).

10)  A local two radii theorem for the twisted spherical means on C^n  (jointly with M. L. Agranovsky),   Contemp. Math  382 (2005) 13-27 (special
volume dedicated to 60th birthday of Larry Zalcman)

9)  An optimal theorem for the spherical maximal operator on the Heisenberg group (jointly with S. Thangavelu),  Israel J. Math., 144 (2004) 211-219.

8)  L^p-integrability, supports of  Fourier transforms and uniqueness for convolution equations (jointly with M. L. Agranovsky), J. Fourier. Anal. Appl.,10(2004)       No.3,  315-324.

7)  Multipliers for the twisted Laplacian, Colloq. Math., 97(2003) No.2, 189-205.

6)  The heat kernel and Hardy's theorem for symmetric spaces of noncompact type  (jointly with S. K. Ray), Proc. Indian. Acad. Sci , 112(2002) No.2,  321-330.

5)  L^p version of Hardy's theorem for semisimple Lie groups  (jointly with S. K. Ray), Proc. Amer. Math. Soc., 130(2002) No.6, 1859-1866.

4)  Injectivity sets for  spherical means on the Heisenberg group (jointly with S. Thangavelu), J. Math. Anal. Appl., 263(2001) No.2, 565-579.

3)  Oscillating multipliers on the Heisenberg group  (jointly with S. Thangavelu), Colloq. Math., 90(2001) No.1 , 37-50.

2)  Oscillating multipliers for some eigenfunction expansions (jointly with S. Thangavelu), J. Fourier  Anal. Appl., 7(2001) No.4, 373-394.

1)  On the equisummability of  Hermite and Fourier expansions  (jointly with S. Thangavelu) , Proc. Indian. Acad. Sci.,  111 (2001) No.1 , 95-106.